Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Women's Health

Extreme Tiredness

02/23/2010

Question:

I have iron def. anemia, anemia of chronic diseasse, RA, OA, pulmonary hypertension, IBS, lactose intolerant, Perimenpausal and high blood pressure. I am taking Coverysl, Tiazac, Prednisone, Voltern, Arava, Calcuim, Vit. D, Magnesium,Pariet, Low dose Asprine and two iron pills a day. Last time I seen my doctor I asked him if my anemia has gotten worse and he said that I had no iron left in my body. My hemaglobin went from 102 to 95 in a month. I was having symptoms of my anemia again like tired, cold, short of breath, and funny heart beats. I know alot of my medications say that it may cause drowsyness and I just start the iron and the Arava last week. I work full time and it is a real struggle now to stay working. Is there any thing that I can do about being the tired all the time?

Answer:

Yes, we look at the levels of magnesiuim, calcium, vit D and intact PTH plus your antigliadin levels and monocyte count. In the last 23,000 visits we have usually found the cause and remedy.

See www.medicalcenter.osu.edu/go/integrative


For more information:

Go to the Women's Health health topic, where you can:

Response by:

Glen F Aukerman, MD, DABFP Glen F Aukerman, MD, DABFP
Formerly:
Professor of Family Medicine
College of Medicine
The Ohio State University